MathSciNet Relay Station
MathSciNet bibliographic data
MR1319544 41A36 (41A30)
Gupta, Vijay; Srivastava, G. S.; Sahai, A. On simultaneous approximation by Szász-beta operators. Soochow J. Math. 21 (1995), no. 1, 1–11.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement